Conservative surgery for benign non-parasitic splenic cysts
dc.contributor.author | Holland, A. | |
dc.contributor.author | Ford, W. | |
dc.contributor.author | Bourne, A. | |
dc.date.issued | 1997 | |
dc.identifier.citation | Pediatric Surgery International, 1997; 12(5-6):353-355 | |
dc.identifier.doi | 10.1007/bf01076937 | |
dc.identifier.issn | 0179-0358 | |
dc.identifier.issn | 1437-9813 | |
dc.identifier.uri | http://hdl.handle.net/2440/5823 | |
dc.language.iso | en | |
dc.publisher | Springer Science and Business Media LLC | |
dc.source.uri | https://doi.org/10.1007/bf01076937 | |
dc.title | Conservative surgery for benign non-parasitic splenic cysts | |
dc.type | Journal article | |
pubs.publication-status | Published |